Journal of the Mathematical Society of Japan

Fundamental solutions for operators of regularly hyperbolic type

Hitoshi KUMANO-GO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 29, Number 3 (1977), 399-406.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240432944

Digital Object Identifier
doi:10.2969/jmsj/02930399

Mathematical Reviews number (MathSciNet)
MR0487057

Zentralblatt MATH identifier
0356.35057

Subjects
Primary: 35L45: Initial value problems for first-order hyperbolic systems

Citation

KUMANO-GO, Hitoshi. Fundamental solutions for operators of regularly hyperbolic type. J. Math. Soc. Japan 29 (1977), no. 3, 399--406. doi:10.2969/jmsj/02930399. https://projecteuclid.org/euclid.jmsj/1240432944


Export citation